# SDR ASAA2013030494081

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,932 hours, 26,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PHOTOLUMINESCENT ESCAPE PATH STRIP ON LT SIDE OF AISLE ADJACENT TO ROW 19 A,B,C IS CRACKED, BROKEN, AND LOOSE.   R & R GLOWSTRIP IAW MM 33-51-91-960-801C1.
